# SDR USAASB98212

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 749965
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 15,655 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2662 - UPON CLIMB-OUT FROM BWI, THE NR 1 ENGINE OIL TEMPERATURE WENT INTO THE YELLOW BAND AT FL 160.  FLIGHT RETURNED TO FIELD AT BWI AND LANDED WITHOUT FURTHER INCIDENT.  TEMPERATURE REMAINED IN YELLOW BAND FOR 12 MINUTES THEN WENT TO THE EDGE OF GREEN BAND ON APPROACH.  MAINTENANFE REMOVED AND REPLACED THE NR 1 ENGINE OIL COOLER ASSY AND THE OIL FILTER.  OLD OIL FILTER CHECKED GOOD.  RAN ENGINE AT TAKEOFF POWER FOR 2 MINUTES AND AT CRUISE POWER FOR 15 MINUTES.  OIL TEMPERATURE INDICATION CHECKS GOOD ALONG WITH LEAK CHECK.  (M)
